# SDR DALA2016061004585

- Difficulty date: June 9, 2016
- Submitted: June 13, 2016
- Operation: Air carrier
- Aircraft: N666DN
- Make and model: Boeing 757232
- Aircraft serial: 25034
- Aircraft time: 81,201 hours, 37,034 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1720-1787
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERIOR SKIN BETWEEN BS 1720-1787.45 STR 25RT & 25LT HAS PITTING CORROSION.  R & R EXTERIOR SKIN FROM BS 1720-BS 1787.45, STR IAW SRM & DWG.
